# SDR DXTA2024112101213

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 481
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WITH THE BATTERY OFF, AND EMER LIGHTS TO ON, THE AFT GROUP OF EMER LIGHTS WERE DIM AFTER AN HOUR OF FLIGHT. REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERY AND PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHT, OPS CHECK GOOD REF CE560XLS AMM 33-50-01 .
